# SDR FDEA201006292220

- Difficulty date: June 29, 2010
- Submitted: June 29, 2010
- Operation: Air carrier
- Aircraft: N375FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46613
- Aircraft time: 85,460 hours, 34,744 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: AEA03439
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - LEFT STATION 1275 X=117 UNDER FLOOR STRUCTURE SHEAR TIE FOUND CRACKED.  SHEAR TIE REMOVED AND REPLACED PER SRM 51-31-01 VOL II REV 96. NEW SHEAR TIE FABRICATED PER DRAWING AEA 0343 REV T. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REV 110.
